On Landaus type inequalities for infinitesimal generatorsReport as inadecuate




On Landaus type inequalities for infinitesimal generators - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.1 No.2 December 1996. -

We consider Landau-s type inequalities of the form

\\|A^k u\|^n\leq C {n,k}\|u\|^{n-k}\|A^n u\|^k,\;\;\;u\in D(A^n),\;\;\;0



Author: H. Kraljević -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents